Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Done laser therapy for varicose veins. Blood and pus drainage from leg. Treatment?

Sir, My wife 40 Years old working lady, suffring from Verioce Veins problem from last 10 yaers, appx. 5 years back She got Laser Therapy Treatment for this in both leg but after teratment She have a Like elephent leg problem in Right leg and in left leg got wond, we are trying many treatment for this but failed. Right know within last couple of days She having problem of wate blood and puss in right leg, that also draining out from this right leg. And other side in left leg got some swelling and got some reddish also and fevering all the time. Request to suggest a proper and suitable treatment for this , we will be so grateful to you sir. Thanking You, SANJAY MATHUR mOB.0000
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Hi swelling after varicose veins indicates obstruction of venous drainage. Consult a surgeon and get the treatment for venous obstruction.
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor